£4.99
Soluble Paracetamol Tablets are commonly used as first-line treatment for pain or fever relief and are available over the counter in the UK for individuals over the age of 12...

FREE SHIPPING
ORDERS OVER £50

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: 100 In Stock

Soluble Paracetamol Tablets are commonly used as first-line treatment for pain or fever relief and are available over the counter in the UK for individuals over the age of 12 years old for acute or moderate pain relief. Each tablet contains 500mg of the active ingredient Paracetamol and it is important to note that it also contains 439.46mg of Sodium and Aspartame (E951), therefore if you have a sodium controlled diet you need to take this into consideration. Soluble Paracetamol Tablets are convenient for individuals who find it difficult to swallow whole tablets as soluble tablets are dissolved in water, providing easy consumption.

Acute/moderate Pain Conditions:

  • Migraines/headaches
  • Rheumatic/muscular pain
  • Backache
  • Neuralgia
  • Period pain
  • Dental pain


PARACETAMOL- Effervescent 500mg Tablets 24s

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page